Journals / Ikonion Journal of Mathematics / 2026 / Volume: 8 Issue: 1

On Lorentzian $\beta$-{K}enmotsu manifolds admitting Schouten-van Kampen connection

Gyanvendra Pratap Singh(Deen Dayal Upadhyaya Gorakhpur University, Gorakhpur)0009-0000-2155-7180
Pawan Prajapatı(Deen Dayal Upadhyaya Gorakhpur University, Gorakhpur)0000-0002-3678-0710
Abdul Haseeb(Jazan University, Jazan 2097, Saudi Arabia)0000-0002-1175-6423
Pages
—
Publication Date
2026-07-16
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, we have given an example of $\mathcal M_\beta$ admitting a SVKC which verifies some of our results.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The present article aims to study the Lorentzian $\beta$-{K}enmotsu manifolds ($\mathcal M_\beta$) admitting the Schouten-van Kampen connection (in brief, SVKC).
📊
Key Findings & Data:Also, we study $\mathcal M_\beta$ admitting the SVKC satisfying $\widetilde{C} \cdot \widetilde{S}=0$.
💡
Conclusion & Impact:Finally, we have given an example of $\mathcal M_\beta$ admitting a SVKC which verifies some of our results.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Lorentzian $\beta$-{K}enmotsu manifolds · concircular curvature tensor · Schouten-van Kampen connection

Abstract

The present article aims to study the Lorentzian $\beta$-{K}enmotsu manifolds ($\mathcal M_\beta$) admitting the Schouten-van Kampen connection (in brief, SVKC). We study $\mathcal M_\beta$ satisfying $\zeta$-concircularly flat and $\varphi$-concircularly flat conditions admitting SVKC. Also, we study $\mathcal M_\beta$ admitting the SVKC satisfying $\widetilde{C} \cdot \widetilde{S}=0$. We also deal the locally $\varphi$-Ricci symmetric $\mathcal M_\beta$ with respect to the SVKC. Further, we discussed almost Ricci solitons on $\mathcal M_\beta$ admitting SVKC. Finally, we have given an example of $\mathcal M_\beta$ admitting a SVKC which verifies some of our results.

🔖

Cite This Article

Singh, G. P., Prajapatı, P., Haseeb, A. (2026). On Lorentzian $\beta$-{K}enmotsu manifolds admitting Schouten-van Kampen connection. Ikonion Journal of Mathematics, Volume: 8 Issue: 1. https://doi.org/10.54286/ikjm.1811009

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (42)

  1. [Ahmad, M., Haseeb, A., & Jun, J. B. (2019). Quasi-concircular curvature tensor on a Lorentzian βKenmotsu manifolds. Journal of the Chungcheong Mathematical Society, 32(3), 281-293.
  2. Ayar, G., & Yildirim, M. (2019). η-Ricci solitons on nearly Kenmotsu manifolds. Asian European Journal of Mathematics, 12(6), 2040002, 1-14.
  3. Ayar, G., & Yildirim, M. (2019). Ricci solitons and gradient Ricci solitons on nearly Kenmotsu manifolds. Facta Universitatis, Series: Mathematics and Informatics, 34(3), 503-510.
  4. Bagewadi, C. S. & Kumar, E. Girish. (2004). Notes on trans-Sasakian manifolds. Tensor, New Series, 65(1), 80-88.
  5. Baishya, K. K., & Biswas, A. (2019). Study on generalized pseudo (Ricci) symmetric Sasakian manifold admitting general connection. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 12(61), 233-246. https://.org/10.31926/but.mif.2019.12.61.2.4
  6. Bejancu, A. (2006). Schouten–van Kampen and Vr˘anceanu connections on foliated manifolds. Annals of the Alexandru Ioan Cuza University of Ia¸si (New Series), Mathematics, 52(1), 37-60.
  7. Beyendi, S., (2022). A note on α-cosymplectic manifolds with respect to the Schouten-van Kampen connection. Journal of Geometry and Physics, 180, 1-11.
  8. Beyendi, S., (2022). Some results on W8-curvature tensor in α-cosymplectic manifolds. Mathematical sciences and applications E-notes, 10(4), 208-216.
  9. Blaga, A. M. (2015). Canonical connections on para-Kenmotsu manifolds. Novi Sad Journal of Mathe-matics, 45(2), 131-142. https://doi.org/10.30755/NSJOM.2014.050
  10. Boeckx, E., Bueken, P., & Vanhecke, L. (1999). φ-symmetric contact metric spaces. Glasgow Mathematical Journal, 41, 409-416.
  11. De, U. C., & Matsuyama, Y. (2013). Ricci solitons and gradient Ricci solitons in a Kenmotsu manifold. Southeast Asian Bulletin of Mathematics, 37(5), 691-697.
  12. De, U. C., & Sarkar, A. (2008). φ-Ricci symmetric Sasakian manifolds. Proceedings of the Jangjeon Mathematical Society, 11, 47-52.
  13. Golab, S. (1975). On semi-symmetric and quarter-symmetric linear connections. Tensor, New Series, 29, 249-254.
  14. Hamilton, R. S. (1988). The Ricci flow on surfaces, Mathematics and General Relativity. Contemporary Mathematics, 71, 237-262. https://doi.org/10.1090/conm/071/954419
  15. Haseeb, A., & Prasad, R. (2018). On concircular curvature tensor in a Lorentzian α-Sasakian manifold with respect to the quarter-symmetric non-metric connection. Acta et Commentationes Universitatis Tartuensis de Mathematica, 22(2), 279-292.
  16. Haseeb, A., & De, U. C. (2019). η-Ricci solitons in ϵ-Kenmotsu manifolds. Journal of Geometry, 110(34), 12 pages. https://doi.org/10.1007/s00022-019-0490-2
  17. Kühnel, W. (1988). Conformal transformations between Einstein spaces. Conformal Geometry, 12, 105- 146. https://doi.org/10.1007/978-3-322-90616-8_5
  18. Mishra, A. K., Prajapati, P., Rajan, & Singh, G. P. (2024). On M-projective curvature tensor of Lorentzian β-Kenmotsu manifold. Bulletin of the Transilvania University of Brasov. Series III: Mathematics and Computer Science, 4(66), 201-214. https://doi.org/10.31926/but.mif.2024.4.66.2.12
  19. Mondal, A. (2021). On f -Kenmotsu manifolds admitting Schouten-van Kampen connection. Korean Journal of Mathematics, 29(2), 333-344. http://dx.doi.org/10.11568/kjm.2021.29.2.333
  20. Olszak, Z. (2013). The Schouten-van Kampen affine connection adapted to an almost (para) contact metric structure. Publications de l’Institut Mathematique, 94(108), 31-42. https://doi.org/10.2298/PIM1308031O
  21. Pigola, S., Rigoli, M., Rimoldi, M., & Setti, A. G. (2011). Almost Ricci solitons. Annali della Scuola Normale Superiore di Pisa-Classe di Scienze, 10(4), 757-799. https://doi.org/10.2422/2036-2145.2011.4.01
  22. Prajapati, P., Singh, G. P., Rajan, & Mishra, A. K. (2023). A study of W8-curvature tensor in Lorentzian β-Kenmotsu manifold. Journal of Rajasthan Academy of Physical Sciences, 22(3&4), 225-236.
  23. Prakasha, D. G., Bagewadi, C. S. & Basavarajappa, N. S. (2008). On Lorentzian β-Kenmotsu manifolds. International Journal of Mathematical Analysis, 2(19), 919-927.
  24. Rajan, Singh, G. P., Prajapati, P., & Mishra, A. K. (2020). W8-curvature tensor in Lorentzian α-Sasakian manifold. Turkish Journal of Computer and Mathematics Education (TURCOMAT), 11(3), 1061-1072.
  25. Ramanaik, Y., & Nagaraja, H. G. (2023). Kenmotsu manifold admitting Schouten-van Kampen connection. Annals of Mathematics and Computer Science, 12, 1-9.
  26. Schouten, J. A., & Van Kampen, E. R. (1930). On the Embedding and Curvature Theory of NonHolonomic Structures. Mathematische Annalen, 103, 752-783.
  27. Singh, G. P., Prajapati, P., Mishra, A. K., & Rajan. (2024). Generalized B-curvature tensor within the framework of Lorentzian β-Kenmotsu manifold. International Journal of Geometric Methods in Modern Physics, 21(2), 2450125, 14 pages. https://doi.org/10.1142/S0219887824501251
  28. Singh, G. P., Mishra, A. K., Rajan, Prajapati, P., & Tiwari, A. P. (2022). A study on W8-curvature tensor in ϵ-Kenmotsu manifolds. Ganita, 72(2), 115-126.
  29. Singh, G. P., Rajan, Mishra, A. K. & Prajapati, P. (2023). W8-curvature tensor in generalized Sasakianspace-forms. Ratio Mathematica, 48, 51-62. https://doi.org/10.23755/rm.v48i0.961
  30. Solovev, A. F. (1978). On the curvature of the connection induced on a hyperdistribution in a Riemannian space. Geometricheskii Sbornik, 19, 12-23.
  31. Tanno, S. (1969). The automorphism groups of almost contact Riemannian manifold. Tohoku Mathematical Journal, 21, 21-38.
  32. Yano, K. (1940). Concircular geometry I. Concircular Transformations. Proceedings of the Imperial Academy, 16(6), 195-200. https://doi.org/10.3792/pia/119557913
  33. Yano, K., & Bochner, S. (1953). Curvature and Betti numbers, Annals of mathematics studies, Princeton University Press, 32.
  34. Yildirim, M., Beyendi, S., Ayar, G., & Aktan, N. (2025). Geometry of Kenmotsu Manifolds via Q-Curvature Tensor and Schouten-Van Kampen Connection. Axioms, 14(7), 1-15. https://doi.org/10.3390/axioms14070498
  35. Yildirim, M., & Ayar, G. (2021). Ricci solitons and gradient Ricci solitons on nearly cosymplectic manifolds. Journal of Universal Mathematics, 4(2), 201-208.
  36. Yildirim, M., Kaya, R. C., & Aktan, N. (2026). Q-curvature tensor of Kenmotsu Manifolds admitting generalized Tanaka-Webster connection. Hacettepe Journal of Mathematics and Statistics, 55(2), 567- 578. DOI: 10.15672/hujms.1646413
  37. Yildiz, A., De, U. C., & Ata, E. (2014). On a type of a Lorentzian Para-Sasakian manifolds. Math. Reports, 16(66), 61-67.
  38. Yildiz, A. (2017). f -Kenmotsu manifolds with the Schouten–van Kampen connection, Publications de l’Institut Math’ematique, 102(116), 93–105. https://doi.org/10.2298/PIM1716093Y.
  39. Zamkovoy, S. (2008). Canonical connections on paracontact manifolds. Annals of Global Analysis and Geometry, 36, 37-60. https://doi.org/10.1007/s10455-008-9147-3
  40. Zhen, G., Cabrerizo, J. L., Fern´andez, L. M., & Fern´andez, M. (1997). On ξ-conformally flat contact metric manifolds. Indian Journal of Pure and Applied Mathematics, 28(6), 725-734.
  41. Bejancu, A. (2006). Schouten–van Kampen and Vr˘anceanu connections on foliated manifolds. Annals of the Alexandru Ioan Cuza University of Ia¸si (New Series), Mathematics, 52(1), 37-60.
  42. Yildirim, M., Kaya, R. C., & Aktan, N. (2026). Q-curvature tensor of Kenmotsu Manifolds admitting generalized Tanaka-Webster connection. Hacettepe Journal of Mathematics and Statistics, 55(2), 567- 578. DOI: 10.15672/hujms.1646413